Applied Mathematics

Vol.3 No.3(2012), Paper ID 18091, 4 pages

DOI:10.4236/am.2012.33034

 

Controllability Approach for a Fluid Structure Interaction Problem

 

Ibrahima Mbaye

 

Department of Mathematics, University of Thies, Thies, Senegal

 

Copyright © 2012 Ibrahima Mbaye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Mbaye, "Controllability Approach for a Fluid Structure Interaction Problem," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 213-216. doi: 10.4236/am.2012.33034.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.